# SDR CA130816004

- Difficulty date: August 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 263K432
- Condition: Bulged
- Location: Mlg
- Part time: 486 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PILOT`S PREFLIGHT INSPECTION, THE NR 3 TIRE WAS FOUND TO HAVE A BULGE IN THE TREAD.  THE BULGE WAS AT THE INTERSECTION OF THE TREAD AND THE SIDEWALL.  ONE INCH EXTENDED ACROSS THE TREAD FACE AND ONE INCH ACROSS THE SIDEWALL, FOR A TOTAL OF TWO INCHES IN DIAMETER.  THE PROTRUSION WAS .25 INCHES IN HEIGHT AT THE CENTER. IAW AMM 32-41-01-210-801 THE NR 3 MAIN WHEEL WAS REPLACED PRIOR TO FLIGHT.
